MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30038UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The index procedure was prompted by stable angina which was treated by two resolute integrity drug eluting stents- one into the mid lad and one into the dist lcx.Approximately 28 months post index procedure, the patient suffered non-st elevation myocardial infarction.This was treated with revascularisation of the rca (non-tvr).The patient recovered.
 
Additional Manufacturer Narrative
The investigator assessed this event as not related to the study device, study procedure or to the anti-platelet medication.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6499464
Report Number9612164-2017-00451
Device Sequence Number13476578
Product Code NIQ
UDI-Device Identifier00643169037205
UDI-Public00643169037205
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2015
Device Catalogue NumberRSINT30038UX
Device Lot Number0006995132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by ManufacturerNot provided
06/14/2017
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date06/23/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight78